Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 157

All articles in this issue are freely accessible.

The approximation of linear operators
J. W. Brace and P. J. Richetta.
Trans. Amer. Math. Soc. 157 (1971), 1-21
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0278122
Entire functions and Müntz-Szász type approximation
W. A. J. Luxemburg and J. Korevaar.
Trans. Amer. Math. Soc. 157 (1971), 23-37
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0281929
A variational method for functions of bounded boundary rotation
H. B. Coonce.
Trans. Amer. Math. Soc. 157 (1971), 39-51
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0274737
Incompressible surfaces in knot spaces
Herbert C. Lyon.
Trans. Amer. Math. Soc. 157 (1971), 53-62
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275412
On the complex bordism of Eilenbeg-Mac Lane spaces and connective coverings of $BU$
Peter S. Landweber.
Trans. Amer. Math. Soc. 157 (1971), 63-71
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275434
On the solvability of unit groups of group algebras
J. M. Bateman.
Trans. Amer. Math. Soc. 157 (1971), 73-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276371
On the stability of the cohomology of complex structures
Tapio Klemola.
Trans. Amer. Math. Soc. 157 (1971), 87-97
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0282383
Deleted products of spaces which are unions of two simplexes
W. T. Whitley.
Trans. Amer. Math. Soc. 157 (1971), 99-111
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0358792
A two-stage Postnikov system where $E_{2}̸=E_{∞}$ in the Eilenberg-Moore spectral sequence
Claude Schochet.
Trans. Amer. Math. Soc. 157 (1971), 113-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0307242
A theory of focal points and focal intervals for an elliptic quadratic form on a Hilbert space
John Gregory.
Trans. Amer. Math. Soc. 157 (1971), 119-128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0278147
A class of complete orthogonal sequences of step functions
J. L. Sox and W. J. Harrington.
Trans. Amer. Math. Soc. 157 (1971), 129-135
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275046
A maximal function characterization of the class $H^{p}$
D. L. Burkholder, R. F. Gundy and M. L. Silverstein.
Trans. Amer. Math. Soc. 157 (1971), 137-153
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0274767
$p$-solvable linear groups of finite order
David L. Winter.
Trans. Amer. Math. Soc. 157 (1971), 155-160
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276345
Locally flat imbeddings of topological manifolds in codimension three.
Glenn P. Weller.
Trans. Amer. Math. Soc. 157 (1971), 161-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276981
Real vector bundles and spaces with free involutions
Allan L. Edelson.
Trans. Amer. Math. Soc. 157 (1971), 179-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275417
A correlation between $PSU_{4}(3)$, the Suzuki group, and the Conway group
J. H. Lindsey.
Trans. Amer. Math. Soc. 157 (1971), 189-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0283097
Coreflective subcategories
Horst Herrlich and George E. Strecker.
Trans. Amer. Math. Soc. 157 (1971), 205-226
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0280561
Multicoherence techniques applied to inverse limits
Sam B. Nadler.
Trans. Amer. Math. Soc. 157 (1971), 227-234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279761
Stochastic equations with discontinuous drift
Edward D. Conway.
Trans. Amer. Math. Soc. 157 (1971), 235-245
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275532
A pairing of a class of evolution systems with a class of generators.
J. V. Herod.
Trans. Amer. Math. Soc. 157 (1971), 247-260
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0281059
Euclidean $(q+r)$-space modulo an $r$-plane of collapsible $p$-complexes
Leslie C. Glaser.
Trans. Amer. Math. Soc. 157 (1971), 261-278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276943
Asymptotic behavior of solutions of hyperbolic inequalities
Amy C. Murray.
Trans. Amer. Math. Soc. 157 (1971), 279-296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0274922
Mappings onto the plane
Dix H. Pettey.
Trans. Amer. Math. Soc. 157 (1971), 297-309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275395
$G$-structures on spheres
Peter Leonard.
Trans. Amer. Math. Soc. 157 (1971), 311-327
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275468
Integral representations for continuous linear operators in the setting of convex topological vector spaces
J. R. Edwards and S. G. Wayment.
Trans. Amer. Math. Soc. 157 (1971), 329-345
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0281867
The volume of tubes in complex projective space
Robert A. Wolf.
Trans. Amer. Math. Soc. 157 (1971), 347-371
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0281237
The convergence with vanishing viscosity of nonstationary Navier-Stokes flow to ideal flow in $R_{3}$
H. S. G. Swann.
Trans. Amer. Math. Soc. 157 (1971), 373-397
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0277929
Meta-analytic functions
M. S. Krishna Sastry.
Trans. Amer. Math. Soc. 157 (1971), 399-415
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0283221
On embedding polyhedra and manifolds
Krešo Horvatić.
Trans. Amer. Math. Soc. 157 (1971), 417-436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0278314
The embeddability of a semigroup—Conditions common to Mal’cev and Lambek
George C. Bush.
Trans. Amer. Math. Soc. 157 (1971), 437-448
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0281814
On mean-periodicity. II
Edwin J. Akutowicz.
Trans. Amer. Math. Soc. 157 (1971), 449-457
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284765
The logarithmic limit-set of an algebraic variety
George M. Bergman.
Trans. Amer. Math. Soc. 157 (1971), 459-469
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0280489
Weak topologies on subspaces of $C(S)$
Joel H. Shapiro.
Trans. Amer. Math. Soc. 157 (1971), 471-479
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0415285
On the existence of strongly series summable Markuschevich bases in Banach spaces
William B. Johnson.
Trans. Amer. Math. Soc. 157 (1971), 481-486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0282201
On the existence of trivial intersection subgroups
Mark P. Hale.
Trans. Amer. Math. Soc. 157 (1971), 487-493
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276315
A rank theorem for coherent analytic sheaves
Günther Trautmann.
Trans. Amer. Math. Soc. 157 (1971), 495-498
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276498
Addenda to “A variational problem related to an optimal filter problem with self-correlated noise”
Leonard D. Berkovitz and Harry Pollard.
Trans. Amer. Math. Soc. 157 (1971), 499-504
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0295176
Errata to “General product measures”
E. O. Elliott and A. P. Morse.
Trans. Amer. Math. Soc. 157 (1971), 505-506
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0281865
Errata to “Concerning arcwise connectedness and the existence of simple closed curves in plane continua”
Charles L. Hagopian.
Trans. Amer. Math. Soc. 157 (1971), 507-509
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275373
Errata to “Endomorphism rings generated by units”
Paul Hill.
Trans. Amer. Math. Soc. 157 (1971), 511
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0274580